# SDR QXEA200701460

- Difficulty date: September 18, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - CHAF ON FRAME AT STATION 222 - 2100, LEFT SIDE, MAIN CABIN DOOR FORWARD SIDE.  REPAIRED IAW RD8-53-9791.
